# SDR EMB120RT

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: MS34702833S
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  REPAIRED DOWNLOCK WIRING CONNECTOR AT RIGHT HAND LANDING GEAR.
